Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v10.i7.70
pages 727-737

Hiemenz Flow of a Micropolar Viscoelastic Fluid in a Hydromagnetic Saturated Porous Medium

S.M.M. EL-Kabeir
Department of Mathematics, Salman bin Abdulaziz University, College of Science and Humanity Studies, Al-Kharj, 11942, Saudi Arabia; Department of Mathematics, Aswan University, Faculty of Science, 81528, Egypt
M. Modather M. Abdou
Department of Mathematics, Faculty of Science Aswan, South Valley University, Aswan, Egypt; Department of Mathematics, College of Science and Humanity Studies, Salman Bin AbdulAziz University, Al-Kharj, KSA

RESUMO

The boundary layer equations are solved for the case of two-dimensional Hiemenz flow in hydromagnetics of a micropolar viscoelastic, incompressible, viscous, electrically conducting fluid impinging normal to a plane in the presence of a transverse magnetic field saturated porous medium. Numerical solutions are given for the governing momentum and angular momentum equations. An approximate solution is given that is simple and yet sufficiently accurate for the entire range of values of the Hartman number investigated. A discussion has been provided for the effect of micropolar, permeability, and viscoelastic parameters on Hiemenz flow in hydromagnetics.


Articles with similar content:

Steady Flow of an Oldroyd 8-Constant Fluid between Coaxial Cylinders in a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 8
Muhammad Sajid, M. Ayub, Masood Khan
Unsteady Free Convection Flow of Viscoelastic Fluid on a Stretched Vertical Plate Embedded in a Non-Darcian Porous Medium with Constant Heat Flux
Journal of Porous Media, Vol.11, 2008, issue 1
T. A. Al-Azab, R. A. Damseh, Al-Odat Qassim
MAGNETOHYDRODYNAMIC FLOW IN A CIRCULAR CHANNEL FILLED WITH A POROUS MEDIUM
Journal of Porous Media, Vol.18, 2015, issue 9
Vineet Kumar Verma, Sanjeeva Kumar Singh
Hydromagnetic Flow and Heat Transfer over a Non-Isothermal Power-Law Stretched Surface with Heat Generation
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 4
Ali J. Chamkha
EFFECT OF HALL CURRENTS ON INTERACTION OF PERISTALTIC FLOW WITH PULSATILE MAGNETOFLUID THROUGH A POROUS MEDIUM
Journal of Porous Media, Vol.13, 2010, issue 2
N. S. Gad